# SDR CA050425002

- Difficulty date: April 24, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 60,289 hours, 55,926 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Engine
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O, SMOKE ACCUMULATED IN THE CABIN.  THE FWD AND AFT SMOKE DETECTORS LOCATED IN THE LAVS ACTIVATED.  SUCCESSFULLY RETURNED TO AIRPORT.  MX CARRIED OUT ENG GROUND RUNS & COULD NOT DUPLICATE DEFECT ON GROUND. A TEST FLT ORDERED & AND IN FLT SMOKE PRESENTED IT SELF AGAIN.  THROUGH T/S IN AIR IT DETERMINED THAT BY TURNING OFF THE A/C PACK ON 1 SIDE THAT SMOKE STOPPED ACCUMULATING.  ACRFT RETURNED TO AIRPORT FOR FURTHER TROUBLESHOOTING.  MX FOUND OIL IN AIR CON COALESOR BAG WITH AFFECTED A/C PACK INOP.  ACFT FLOWN TO A NEARBY AIRPORT FOR FURTHER MX.  AN INTERNAL OIL LEAK FOUND IN ENG 654717 AROUND THE C1 AND C2 BEARING. THIS OIL MADE ITS WAY TO THE BLEED AIR SYSTEM AND INTO A/C PACK.
